# SDR UPS01836514

- Difficulty date: July 10, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 77,242 hours, 24,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558441N1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1180 BATHTUB FITTING IS CORRODED BEYOND LIMITS BETWEEN LONG 31L-32L. REMOVED AND REPLACED FITTING IAW DWG 3755844,AND SRM 53-2-0 FIG 2D
